# SDR CA020104007

- Difficulty date: November 28, 2001
- Submitted: February 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,702 hours
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) "SMOKE CARGO" WARNING MESSAGE ON SHORT FINAL TO TORONTO. DRILL CARRIED OUT. BOTH BOTTLES DISCHARGED. BOTH CARGO FIRE EXTINGUISHER BOTTLES, FWD & AFT SMOKE DECTECTORS, BOTH COALESCOR BAGS REPLACED. CARGO COMPT. SMOKE AND FIRE DETECTION SYSTEM TEST CARRIED OUT. NO FAULT FOUND. AIRCRAFT SERVICEABLE.
